# SDR IPXA2020102961834

- Difficulty date: October 21, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327086200200
- Condition: Broken
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: C MDC FLOOR PANEL 222DG IS BROKEN FABBED, PER SREO 40552-B.
